Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Multiplicity of Solutions for a Class of Nonlinear Fractional Boundary Value Systems via Variational Approach

Journal of Applied Nonlinear Dynamics 11(4) (2022) 789--803 | DOI:10.5890/JAND.2022.12.002

Fares Kamache$^{1}$, Rafik Guefaifia$^{2}$, Salah Boulaaras$^{3}$

$^{1}$ Laboratory of Mathematics, Informatics and systemes (LAMIS), Larbi Tebessi University -Tebessa, Algeria

$^{2}$ Department of Mathematics, College of Sciences and Arts, Al-Rass, Qassim University, Kingdom of Saudi Arabia

$^{3}$ Laboratory of Fundamental and Applied Mathematics of Oran (LMFAO), University of Oran 1, Ahmed Benbella, Algeria

Download Full Text PDF



In this work, it is proved the existence of at least three weak solutions can be obtained for a new class of nonlinear fractional boundary value systems by using variational methods combined with a critical point theory due to Bonano and Marano while two examples in $% %TCIMACRO{\U{211d} }% %BeginExpansion \mathbb{R} %EndExpansion ^{3}$ and $% %TCIMACRO{\U{211d} }% %BeginExpansion \mathbb{R} %EndExpansion ^{4}$ are given to illustrate our main results applications.


  1. [1]  Oldham, K. and Spanier, J. (1974), The Fractional Calculus Theory and Applications of Differentiation and Integration to Arbitrary Order, New York, NY: Academic Press.
  2. [2]  Podlubny, I. (1999), Fractional Differential Equations, Academic Press, San Diego.
  3. [3]  Metzler, R. and Klafter, J. (2004), The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A: Math. Gen., 37(31), R161-R208.
  4. [4]  Jiao, F. and Zhou, Y. (2012), Existence results for fractional boundary value problem via critical point theory, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 22, 1250086.
  5. [5]  Zhao, Y., Chen, H., and Qin, B. (2015), Multiple solutions for a coupled system of nonlinear fractional differential equations via variational methods, Appl. Math. Comput., 257, 417-427.
  6. [6]  Zhao, Y., Chen, H., and Zhang, Q. (2016), Infinitely many solutions for fractional differential system via variational method, J. Appl. Math. Comput., 50589-609.
  7. [7]  Ricceri, B. (2009), A three critical points theorem revisited, Nonlinear Anal., 70, 3084-3089.
  8. [8]  Afrouzi, G.A., Chung, N.T., and Hadjian, A. (2012), Three solutions for a class of Neumann doubly eigenvalue boundary value systems driven by a $% \left( p_{1}, ..., p_{n}\right) -$Laplacian operator, Matematiche (Catania), 67, 43-55.
  9. [9]  Bonanno, G. and Chinn, A. (2010), Existence of three solutions for a perturbed two-point boundary value problem, Appl. Math. Lett., 23, 807-811.
  10. [10]  Bonanno, G. and D'Agu, G. (2010), Multiplicity results for a perturbed elliptic Neumann problem, Abstr. Appl. Anal., 2010, 564363.
  11. [11]  Candito, P. and D'Agu, G. (2011), Three solutions to a perturbed nonlinear discrete Dirichlet problem, J. Math. Anal. Appl., 375, 594-601.
  12. [12]  Heidarkhani, S. and Henderson, J. (2012), Multiple solutions for a nonlocal perturbed elliptic problem of p-Kirchhoff type, Comm. Appl. Nonlinear Anal., 19, 25-39.
  13. [13]  Heidarkhani, S. and Henderson, J. (2014), Critical point approaches to quasilinear second order differential equations depending on a parameter, Topol. Methods Nonlinear Anal., 44, 177-197.
  14. [14]  Ahmad, B. and Nieto, J.J. (2009), Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. Math. Appl., 58, 1838-1843.
  15. [15]  Li, D., Chen, F., and An, Y. (2018), Existence of solutions for fractional differential equation with $p-$Laplacian through variational method, J. Appl. Anal. Comput., 8, 1778-1795.
  16. [16]  Bonanno, G. and Marano, S.A. (2010), On the structure of the critical set of non-differentiable functions with a weak compactness condition, Appl. Anal., 89, 1-10.